RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sadovnikova, M B

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:123
Abstract pages:673
Full texts:136
References:89

http://www.mathnet.ru/eng/person19238
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/658509

Publications in Math-Net.Ru
2014
1. G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “On the Deformation Method of Study of Global Asymptotic Stability”, Mat. Zametki, 95:3 (2014),  350–358  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 316–323  isi  elib  scopus
2004
2. L. V. Zhukovskaya, A. M. Savchenko, M. B. Sadovnikova, “Low-Frequency Spin Oscillation Branch in a System with Exchange Interaction”, TMF, 138:1 (2004),  139–143  mathnet; Theoret. and Math. Phys., 138:1 (2004), 118–122  isi
1999
3. E. R. Alaberdin, A. A. Vikhoreva, A. M. Savchenko, M. B. Sadovnikova, “Use of the Bogoliubov method of compensating “dangerous” diagrams to investigate magnetic superconductors”, TMF, 120:1 (1999),  144–167  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 120:1 (1999), 933–951  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019